# SDR 2006UALA00400

- Difficulty date: March 5, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 30,203 hours, 4,603 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT STRIP AT SEAT 1E BROKEN.
